Hi.
I would really appreciate someone's help with this. I am withdrawing from Clonazepam and down to 0.25mg but using liquid. I had been taking 0.5mg for years for restless leg syndrome. Reduced again on Thursday and have suffered big time since. Anxiety, insomnia, tremors, crying spells, panic attack last night ,nausea, loss of appetite, altered taste and smell etc. I have a full time teaching job and when I saw GP about tapering off, I asked about taking the lowest Zopicone tablet if I couldn't sleep. He didn't recommend it but I don't know what to do.(I have a few zopicone tablets prescribed in the past for bad periods of restless legs, but before tapering with clonzapem rarely had to take one) Took a zopicone tablet Thursday and Saturday night but am panicking about work tomorrow. I hate taking them but am worried I will not sleep. I feel like this is a living hell. When I reduced dose before this one, I did have about a week of severe symptoms then they eased but this is the worst period so far. GP doesn't understand that I can be awake all night and how am I supposed to then go to work and teach, mark etc. I'm seeing neurologist next week. But would really appreciate others views on this. Have read lots about Clonzapem withdrawal but nothing has come up about what to do with bad insomnia when having to go to work.
I would be ever so grateful for help with this.
Thank you.